# SDR 2003UALA00372

- Difficulty date: April 9, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 22,272 hours, 2,760 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C RECEIVED DOOR UNLOCKED WARNING FOR 5R.
